Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Locally flat, locally tame, and tame embeddings


Author: Charles Greathouse
Journal: Bull. Amer. Math. Soc. 69 (1963), 820-823
DOI: https://doi.org/10.1090/S0002-9904-1963-11050-2
MathSciNet review: 0155306
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Brown, Locally flat imbeddings of topological manifolds, Ann. of Math. (2) 75 (1962), 331-341. MR 133812
  • 2. R. H. Bing, Locally tame sets are tame, Ann. of Math. (2) 59 (1954), 145-158. MR 61377
  • 3. E. E. Moise, Affine structures in 3-manifolds. VIII, Ann. of Math. (2) 59 (1954), 159-170. MR 61822
  • 4. J. H. C. Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. (2) 45 (1939), 243-327.
  • 5. T. Homma, On the imbedding of polyhedra in manifolds, Yokohama Math. J. 10 (1962), 5-10. MR 154287
  • 6. Herman Gluck, Unknotting S, Bull. Amer. Math. Soc. 69 (1963), 91-94. MR 142114
  • 7. V. K. A. M. Gugenheim, Piecewise linear isotopy and embedding of elements and spheres. I, Proc. London Math. Soc. (3) 3 (1953), 29-53. MR 58204


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11050-2

American Mathematical Society